# SDR AALA202512196384

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 26,577 hours, 11,514 cycles
- Engine: Cfmint CFM567B20
- Engine time: 64,207 hours, 26,903 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Oil Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CRUISE NEAR TOP OF DECENT AT FL210, #1 ENGINE OIL QUANTITY INDICATED 0, SHUTDOWN NUMBER 1 ENGINE. AIRCRAFT EMERGENCY LANDED SAFELY AT OMA.  (OPEN).
